# SDR 96UAL900384

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1832U
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Engine: Ge CF66D
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Aux Pitot Heat
- Part number: 851DK
- Condition: Inoperative
- Location: Aux Pitot Tube
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUXILIARY PITOT HEAT IS COMPLETELY INOPERATIVE.  BREAKER WILL NOT STAY IN.  RETURNED TO SFO.  SUPPLEMENTAL DATA UPDATE:  HEATER INOPERATIVE.  REPLACED AUX PITOT TUBE.
